Skip to Content

Can taking lisinopril and furosemide make me very sleepy?

Responses (1)

masso 20 Mar 2014

Interactions between your selected drugs

furosemide ↔ lisinopril
Applies to: furosemide, lisinopril
Although furosemide and lisinopril are frequently combined together, their effects may be additive on lowering your blood pressure. You may need a dose adjustment or special tests to safely take both medications. Contact your doctor if you have a reduced heart rate, dizziness, fainting, or headaches. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Other drugs that your selected drugs interact with
furosemide interacts with more than 400 other drugs.
lisinopril interacts with more than 300 other drugs.

Interactions between your selected drugs and food

lisinopril ↔ food
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.

https://www.drugs.com/interactions-check.php?drug_list=1146-0,1476-0

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is it normal for sudafed to make u sleepy?

Posted 19 Nov 2014 2 answers

Will a .025 mg xnax make you sleepy?

Posted 22 Feb 2015 3 answers

Do clindamycin make you sleepy?

Posted 1 Oct 2016 0 answers